# SDR SWI2025F00068

- Difficulty date: January 10, 2025
- Submitted: January 30, 2025
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- Aircraft time: 46,609 hours, 43,776 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Track
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FWD UPPER CARGO TRACK BRACKET AT FS574.00 TO BE DAMAGED    (FILED OPEN)    REMOVD AND REPLACED THE CARGO DOOR FWD TRACK SUPPORT ANGLE BRACKET ON FS574.00 IN  BETWEEN WL 111.09 - 119.12 OR STGR 10L. WORK DONE IN REFERENCE WITH THE CRJ-200 SRM 53-61-23 AND SRM 51-42-21. COMPLIED WITH TASK CARD 51-900-1003-SKY AND M-FORM M-337
